# SDR UALA2013032101768

- Difficulty date: March 20, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 38,563 hours, 16,871 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Cracked
- Location: Door 1l Cover
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DOES NOT CLOSE FLUSH, UPPER LEFT TOP.  FOUND UPPER FWD CORNER COVER PLATE CRACKED 2 INCH IN LENGTH.  STOPPED DRILLED AND APPLIED HIGH SPEED TAPE PER SRM 52-10-00.  1L DOOR COVER PLATE CRACKED.
